Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hearing heartbeat, feeling dizzy and unable to move. Prescribed medicine. Are these medicine safe?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5779 Questions
my father-in-law has been prescribed with following medicines by different doctors, based on their specialization. would like to know, if there are any contraindicaitions. currently he is feeling that he is hearing his heart beat loud, dizziness and unable to move.
Amaryl or Glymer
Budecoit Nebulizer
Deriphylline R
Flotral 10
Livolin Nebulizer
Montair LC
Mucaryl Syrup
Vitamin D3
Posted Sun, 3 Mar 2013 in General Health
Answered by Dr. Rahul Kumar 2 hours later

Thanks for the query.

That is a huge list of drugs.

I would like to know whether he is taking all the drugs now, or he has taken them at different times in past.

Most of the medications prescribed to him are bronchodilators in tablet form, syrup form and as nebulisation (inhaler).

I think he is suffering from chronic respiratory problem and hence has been prescribed these medications by different doctors at different point of time.

In addition, there is atorvastatin, which is a cholesterol-lowering agent, so maybe there is a problem of high cholesterol too.

Here is my advice for you.
1. XXXXXXX a medicine specialist and not a GP.
2. Get is complete blood count done.
3. Liver function and renal function tests need to be done.
4. X XXXXXXX chest and ECG is very important, as he is complaining of palpitations.

With above investigations you will get a clear picture what exact is his illness.
Based on that a particular set of medicines can be prescribed.

The prescribed medication may be needed to be taken life long, but definitely it won’t be such a huge list.

Thank you
Above answer was peer-reviewed by
Follow-up: Hearing heartbeat, feeling dizzy and unable to move. Prescribed medicine. Are these medicine safe? 1 hour later
Thank you for a quick response. The list seems to be long, and that concerns us - is there an impact of one medicine on the other considering, the impact that we see - indicated below.

He is taking all the medicines now - some in the morning, some in the afternoon and some in the night, that is the concern. More important concern is that he is (a) complaining about awareness of heart beat - loudly (b) breathlessness (c) he is having prostrate problem, hence problem with they have attached urine sack, and some pus is seen in the urine (d) sometimes there is a drop in BP.

Answered by Dr. Rahul Kumar 2 hours later
Hello ,

Thanks for the follow up query.
These medicines are almost of same group or are complementary to each other, so there may not be any interaction between them, but the liver has to metabolise all of them. Hence his liver will be at great stress.

Regarding palpitation breathlessness and fall in blood pressure.

There are certain disease, like chronic obstructive pulmonary disease, where the disease starts as a respiratory problem and later involves the heart. He might be suffering from this.

Chest x XXXXXXX and ECG is must to diagnose this.

Prostate problem is age related and is quiet common in older age group. Pus in urine collection might indicate good health.

Thank you .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor